Be careful with Triptans. They can definitely cause rebound headaches. Some experts say not more than 2 or 3 a month, some 2 then wait for 5 days before taking more.
As for the warning about no more than 2 in a day, DO heed this warning. Triptans can be dangerous because they constrict the size of your blood vessels and can increase your risk of stroke or heart attack. For example, on a plane I had taken one and thought I was having a heart attack because when the plane took off my blood vessels couldn't expand with the pressure (I had taken an Imitrex just before take off). I was fine because the pressure subsided but if you take too much similar things can happen if have any sort of anomaly in your cardiovascular system.
The secret of health for both mind and body is not to mourn for the past, not to worry about the future, or not to anticipate troubles, but to live in the present moment wisely and earnestly. Buddha